# SDR DALA2014080604341

- Difficulty date: July 24, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 46,946 hours, 20,142 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Short
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED THE WIRE PROVIDED FOR W2218-5809-22 USED FOR ALTERNATE ROUTING OF WIRE BUNDLE W2218 TO J46 BOX BY SB 727-30A1063 WAS TOO SHORT.  MAINTENANCE REPAIRED IAW EM 3030-01034 AND VA 79294AD.
